# SDR SWAA096714

- Difficulty date: October 16, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 60,770 hours, 42,023 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 806002
- Part serial: 116360
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DIVERSION, GEAR LEVER WOULD NOT PAST OFF AFTER RAISING FLAPS "NO" TAKEOFF WARNING SO CONTINUED PER QRH "LEVER LOCK SOLENOID FAILURE".  REMOVED AND REPLACED M991 MODULE AND R276 RELAY PER MM.
